# SDR SWAA2024090617734

- Difficulty date: July 26, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UPPER ANGLE BS 694 AND BL 0 AT CENTER SECTION 2024-473002<[01] REPLACED UPPER ANGLE BS 694 AND BL 0 AT CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A.  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED UPPER ANGLE BS 694 AND BL 0 AT CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A.  SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED UPPER ANGLE BS 694 AND BL 0 AT CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A.  SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
